# SDR 08FDEA02258

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,008 hours, 27,837 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TEST FLIGHT, RMG SHOWED UNSAFE IND ON THIRD EXTENSION.  NO GREEN DOWN AND LOCKED LIGHT, RED DOOR OPEN LIGHT ON.  VISUAL INSPECTION BY TOWER AND OTHER A/C CONFIRMED RIGHT MAIN GEAR WAS STILL UP.  CYCLED IAW RED TABS AND GOT SAFE DOWN AND LOCKED INDICATION.  ADJUSTED RT MLG DOOR AND ACTUATOR AS REQUIRED IAW FX 727-200 MM 32-12-001-5.  PERFORMED GEAR SWING AND OPS CHECK GOOD IAW FX 727-200 MM 32-32-000-5.  ALSO PERFORMED MANUAL EXTENSION CHECKS ON MLG, OPS CHECK GOOD IAW FX 727-200 MM 32-34-000-0.  NO FURTHER DISCREPANCIES AT THIS TIME.
